# SDR YENA2025042100411

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 6,534 hours, 969 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 54591
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#523, JFK-LAX. (ETOPS) ENG 2 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); CHECKED PER TSM 26-12-00-810-805-A FOUND LOOP 4002WD1 SHORTED TO GROUND. REMOVED AND REPLACED LOOP 4002WD1 ON #2 ENGINE PER AMM 26-12-17. OPS NORMAL PER AMM 26-12-00. MDDR 580398 CLEARED.
